# SDR CA040122005

- Difficulty date: January 22, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 46,351 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: W2900086
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT: LT ENGINE HYD. ALT. CURRENT MOTOR DRIVEN PUMP (ACMP)POWER FEEDER WIRES FOUND CHAFFING AND ARCHING ON STRUT STRUCTURE. STRUC.  DAMAGE WAS ALSO NOTED DUE TO ARCHING.
